# SDR 2008UALA00843

- Difficulty date: February 15, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 42,406 hours, 5,170 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: AML76C10T01P003
- Condition: Out Of Adjust
- Location: Light Switch
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS COME ON INTERMITTENTLY.  ADJUSTED COVER ON SWITCH.
